I have terrible anxiety and massive anxiety attacks. Five years ago my Dr. prescribed xanax and I have been trying to get off of them ever since. Please heed this warning DON'T TAKE A BENZO ANXIETY RELIEVER!!!!!! I have learned of so many more ways to control anxiety since then and am so angry at my Dr. for not telling me how horribly addictive these are. I have had seizures, confusion, loss of ability to speak, temp. blindness and more trying to stop xanax. These work BUT are extrememly dangerous to get off of. Try counseling first and there other anti-anxiety drugs that are not benzo's. I should have done my homework but now I am passing this on hoping nobody else will have to go through this.
Oh, by the way, I seem to be sweating a lot. I mean like more than anyone else in my same vicinity. My blood pressure is always normal at the doctors. Does anyone have any ideas why this might be? Thanks RoeView Thread
kelly, thanks for the advice. I know these need to be discussed but my MD is NOT a pain specialist and he refused to even discuss opiates (long acting). I want to see a pain specialist and a neurologist BUT onece again, I have no insurance. I have to wait for my hubby to make enough hours at work to get it back. I have looked, but there are NO low cost clinics I can use. There are some but they are for people on welfare and only have general MD's for people who might need an antibiotic or something simple, these are not going to help me. I would like to comment on something you said about calling benzos evil as being the same as calling the DEA incompetent and that if I feel that way it is my opinion. I disagree with this statement for two main reasons. First, my experiences with benzos are my own, they are not yours or anyone elses so, in fact, for me, it is NOT an opinion, it is my reality. Second, If anyone, including you, thinks that the DEA or FDA is working for the benefit of us then you are naive. There are so many drug companies, all looking to make the newest "cure" for things. There is a lot of money invested in these new drugs and as long as there is an acceptable number of losses and side effcts in the human trials and enough money changes hands those drugs make it us. Just so you know an "acceptable" number of deaths form the medication is NOT zero it is 1%. Also, there are never any trials for getting off of a medication only for using it so there are many, many drugs out there that do what they are supposed to do until you try to stop taking them. Please believe me when I say that I do not think the gov't agencies are bad they are just doing their jobs, sometimes to the detrement of the public. Thank you all for the thoughts and insight on this subject.I will keep you posted. RoeView Thread
I take an NSAID called Mobic, this was my first med and as far as I know did NOT cause weight gain. Mine started with prednisone and ballooned from there. Maybe Mobic will work better for your weight trouble than naproxen. Good luck and keep us posted. RoeView Thread
Deb, Thank you sooo much. It's nice to know people are thinking of you. I think about you guys all of the time. We all need this, to know we are not alone. I just wanted to say thank you and let you know I cried (good cry) to learn that someone cares. I luv all u guys here, I wish we could see each other in person just like Beth said. We all deserve to have friends AND a sympathetic ear sometimes. Thanks again RoeView Thread
some of us are lucky and have supportive and understanding families, some of us are not. Five things I would like everyone to know about me and my pain: -it comes with more maladies than just pain -it is all day, every day -it gets progressively worse as time goes by -new symptoms appear randomly, most recent is falling and loss of balance -I'm scared, lonely and angry
I would love, actually, to get off all of my meds. I am beginning to think that all of these pills are worse than the pain. As for getting off of benzos, I currently have no insurance and seeing my Dr. is hard. He sees me occasionally without charging me but until I can get my disability and insurance it is status quo. However, I see your point about meds in general, that is why I want off all of them except my anti-depressant, they don't work anyway because I have been building a tolerance over the years.
Any ideas why I sweat so much? Anyone? No high blood pressure and I am confused.
Also, I have been falling a lot, 5 times in the last two months, So far I haven't broken anything, thank god, but any ideas why my balance might be off so suddenly? Thanks all. RoeView Thread
The warm and burning sensation is something I have never experienced with fibro, sorry that is a mystery to me. However, my Dr.'s have all told me that fibro almost always is accompanied by other maladies including anxiety and depression. Depression can sometimes manifest itself physically making the fibro symptoms worse. I have also tried cymbalta, lexapro and zoloft all made my heart race and caused massive anxiety. I am now on paxil and I love it, the only side effect I have is occasional dry mouth. I hope this helps. Keep us posted and good luck RoeView Thread
Thanks all!! I see that I have been feeling sprry for myself now. I need to stop and get my ass off of the couch. I have a bike that just needs some repairs and the ideas for finding a pool were great. It is so good to be here with people who are smarter than me and make me see when I am letting this get to me. I will make some inquiries and keep you posted. Also, I can get belly dancing workouts on my TV so I will try that too as it might make me feel sexier too . Luv u guys!!! RoeView Thread